Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 717653.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Period functions for Maass wave forms and cohomology
Authors:Bruggeman, Roelof; Lewis, John; Zagier, Don
Language:English
Research Context:research
Place of Publication:Providence
Publisher:American Mathematical Society
Date of Publication (YYYY-MM-DD):2015
Physical Description
(e.g. Total Number of Pages):
xii, 132 pp.
Title of Series:Memoirs of the American Mathematical Society
Volume:237, number 1118
Audience:Experts Only
External Publication Status:published
Document Type:Book
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:ISBN:9781470414078
DOI:10.1090/memo/1118
URL:http://dx.doi.org/10.1090/memo/1118
Full Text:
Sorry, no privileges
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.